# SDR SWAA2023050522253

- Difficulty date: March 30, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HANDLE CENTRE TANK SUMP DRAIN (KEEL BEAM) AT LOWER FUSELAGE 2023-212770<[01] REPLACED SUMP DRAIN VALVE(KEEL BEAM) AT LOWER FUSELAGE IAW B737-700 AMM 28-11-41-000-801 AMM 28-11-41-400-801 SEE INDIVIDUAL SIGN BELOW;[02] REPLACED SUMP DRAIN VALVE(KEEL BEAM) AT LOWER FUSELAGE IAW B737-700 AMM 28-11-41-000-801 AMM 28-11-41-400-801 SEE INDIVIDUAL SIGN BELOW
